# SDR HNAA2009033100101

- Difficulty date: March 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 040
- Aircraft time: 59,047 hours, 66,683 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21565
- Part serial: 0173
- Condition: Malfunctioned
- Location: Mlg
- Part time: 14,763 hours, 15,978 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM RIGHT BRAKES.  REMOVED AND REPLACED NR 4 BRAKE ASSY IN ACCORDANCE WITH MAINTENANCE MANUAL 32-42-11, LEAK AND OPS CHECKED GOOD.
